# SDR AALA201903229001

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 54,935 hours, 31,999 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A LAVATORY SMOKE ECAM MOMENTARILY. FWD LAVATORY WAS CHECKED NO EVIDENCE OF SMOKE OR FIRE FOUND. INSTALLED NEW SMOKE DETECTOR VENT FILTER. OK FOR SERVICE.
